MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-150SOLID145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A wire and support catheter were advanced into the superficial femoral artery (sfa) and popliteal artery (pa).The non-csi wire was exchanged for a viperwire advance guide wire.A treatment was run on low speed, medium speed, and multiple treatments on high speed were performed on the sfa and pa using a diamondback 360 peripheral orbital atherectomy device.Balloon angioplasty was performed on the sfa and pa.Distal no flow was suspected at the distal anterior tibial (at) lesion.Attempts were made to cross the at lesion from the femoral approach, however, was unsuccessful due to heavy calcification and tortuosity.An attempt was made to cross a balloon in the at lesion, however, was unsuccessful.Pedal at access was unsuccessful.Additional troubleshooting was performed to cross the lesion, however, continued to be unsuccessful.Flow was not restored distal to at lesion.The procedure was completed with anticipation for an additional atherectomy procedure.The patient was stable.
 
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Health effect - clinical code 4581: slow/no flow.Investigation conclusion code 22: the diamondback 360® peripheral orbital atherectomy system instructions for use manual states that no flow is a potential adverse event that may occur and/or require intervention with use of the system.Csi id: (b)(4).

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
tonia moskalets
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key16283368
Report Number3004742232-2023-00025
Device Sequence Number17398356
Product Code MCW
UDI-Device Identifier10850000491196
UDI-Public(01)10850000491196(17)240831(10)447908-1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberDBP-150SOLID145
Device Catalogue Number7-10057-03
Device Lot Number447908-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight70 KG